# SDR RAIA201012050005

- Difficulty date: December 5, 2010
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 27,483 hours, 25,942 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 27,483 hours, 25,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE DISCOVERED A CRACK IN THE LT WING TRAILING EDGE (BETWEEN SPAR II AND SPAR III).  CRACK WAS REPAIRED WITH FILLER AND DOUBLER IN ACCORDANCE WITH THE AIRCRAFT MANUFACTURER'S ETD2010-145/11282.
